Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Estimates for the Green function of a general Sturm-Liouville operator and their applications


Authors: N. Chernyavskaya and L. Shuster
Journal: Proc. Amer. Math. Soc. 127 (1999), 1413-1426
MSC (1991): Primary 34B27
Published electronically: January 29, 1999
MathSciNet review: 1625725
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a general Sturm-Liouville operator with nonnegative coefficients, we obtain two-sided estimates for the Green function, sharp by order on the diagonal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34B27

Retrieve articles in all journals with MSC (1991): 34B27


Additional Information

N. Chernyavskaya
Affiliation: Department of Mathematics and Computer Science, Ben-Gurion University of the Negev, P.O.B. 653, Beer-Sheva, 84105, Israel

L. Shuster
Affiliation: Department of Mathematics and Computer Science, Bar-Ilan University, Ramat-Gan 52900, Israel

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05049-2
PII: S 0002-9939(99)05049-2
Received by editor(s): August 21, 1997
Published electronically: January 29, 1999
Additional Notes: Research of the first author supported by the Israel Academy of Sciences, under Grant 431/95.
Research of the second author supported by the Israel Academy of Sciences, under Grant 505/95.
Communicated by: Hal L. Smith
Article copyright: © Copyright 1999 American Mathematical Society